Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Locally compact groups without distinct isomorphic closed subgroups


Authors: D. L. Armacost and R. R. Bruner
Journal: Proc. Amer. Math. Soc. 40 (1973), 260-264
MSC: Primary 22B05
DOI: https://doi.org/10.1090/S0002-9939-1973-0330344-7
MathSciNet review: 0330344
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note the structure of those locally compact topological groups which do not contain distinct isomorphic closed subgroups is determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05

Retrieve articles in all journals with MSC: 22B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0330344-7
Keywords: Closed isomorphic subgroups, LCA group, $ S$-group, topological hamiltonian group
Article copyright: © Copyright 1973 American Mathematical Society